# SDR CALA2019101101740

- Difficulty date: October 11, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737924ER
- Aircraft serial: 42203
- Aircraft time: 16,044 hours, 5,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL EEL EXIT SIGN JUST FWD OF LH AFT OVERWING EXIT LAMPS INOP. RELAMPED REF AMM 33-51-01-960-801 OPS CHECKED OK. ACCOMPLISHED THE INSPECTION AND OPERATION OF EEL EXIT SIGN JUST FWD OF LH AFT OVERWING EXIT.
